Tuesday, December 20, 2005

Side Effects

For the last few months now I've been getting these red blotches at my injection sites. Only within the last week they've started to become really itchy. Espically the two sites on my back side, are really bad. I think becuase it's irritated by the waist line of my clothing, the sites are just below that. It's not unbarable yet but it is a tad bit annoying.

I had a good week, very active and my energy level is very high. Even though my sleep patterns aren't so good I am feeling almost rested. I've been watching my diet too. I don't want to gain too much weight over the holidays. I don't think it will be a problem but I'm keeping an eye on it just the same.

So that's about it for now. Nothing really new. Maybe I'll do some MS research over the holidays and post something informative and not just mindless dribble about myself.

Cheers.

2 Comments:

At 4:41 PM, Blogger Celeste said...

Just a suggestion...Gold Bond medicated lotion may help with the itch at the injection sites. Matt experienced a similar problem at one time and while I think he doesn't get the itchy blotches now the Gold Bond did help him at the time..Peace...

 
At 5:45 PM, Blogger Iain Dughlais said...

Thanks, I'll try it.

 

Post a Comment

<< Home